# SDR USAASB03116

- Difficulty date: July 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 5240 · Service Doors
- Part: Programming Arm
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHL, CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE IN AUTO, STANDBY OR MANUAL PRESSURIZATION MODES.  OUTFLOW VALVE WAS SHOWING CLOSED.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE PROGRAMMING ARM ADJUSTMENT ON THE AFT RIGHT SERVICE DOOR LOOSE AND OUT OF ADJUSTMENT.  ADJUSTED DOOR AND TIGHTENED LOCK.  OPERATIONAL CHECK GOOD.  DOOR WARNING SYSTEM OPERATIONALLY CHECKS GOOD PER MM 52-41-21.  ACCOMPLISHED SATISFACTORY PRESSURIZATION CONFIDENCE CHECK PER JOB CARD.  (M)
